How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was weaned off xanax - itmade my anxiety worse - still feeling

Customer Question

I was weaned off xanax - itmade my anxiety worse - still feeling effects of it - cry all the time - now on clonazapam - still feeling anxious - need help.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
It is likely the dose related issue.
Your clonazepam dose needs to be equivalent wit original xanax dose.
And xanax causes signigicant physical dependence.
A slow tapering is recommended to avoid these issues.
Also xanax or clonazepam are only good for short term relief.
For long term sustained relief we prefer a SSRI class of medication.
Paroxetine can be started at 10 mg daily and increased to 20 mg daily in addition to clonazepam.
That will help you better.
Other underlying cauaes of anxiety attacks should be looked into too.
These are:
1. underlying heart problem --arrhythmia for example.
2. Thyroid problem --hyperthyroidism.
3. Lyme disease causing heart conductino problem
4. Neurological conditions liek Parkinson's
What dose you are on currently?
What other medications you take daily?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Customer: replied 1 year ago.
I wish to cancel this whole thing. Please refund my deposit , I am under another doctor's care now.
Expert:  Dr Basu replied 1 year ago.
ok no problem